MathSciNet Relay Station
MathSciNet bibliographic data
MR641996 58F13 (82A05)
Campanino, M.; Epstein, H.; Ruelle, D. On Feigenbaum's functional equation $g\circ g(\lambda x)+\lambda g(x)=0$. Topology 21 (1982), no. 2, 125–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement